Alert archive / Alabama / Gale Warnings in 2025
Gale Warning 8, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Dec 13, 2025, 12:10 PM CST. It took effect at Dec 14, 2025, 3:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2025, 12:10 PM CST (18:10 UTC)
- In effect from
- Dec 14, 2025, 3:00 PM CST
- Expired
- Dec 14, 2025, 8:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
392 WHUS74 KMOB 131810 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1210 PM CST Sat Dec 13 2025 GMZ670-675-140215- /O.NEW.KMOB.SC.Y.0049.251214T1200Z-251214T2100Z/ /O.NEW.KMOB.GL.W.0008.251214T2100Z-251215T0600Z/ /O.NEW.KMOB.SC.Y.0050.251215T0600Z-251215T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1210 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO NOON CST MONDAY... * WHAT...For the first Small Craft Advisory, north winds 20 to 30 kt and seas 3 to 6 ft expected. For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, from 6 AM to 3 PM CST Sunday. For the Gale Warning, from 3 PM Sunday to midnight CST Sunday night. For the second Small Craft Advisory, from midnight Sunday night to noon CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>636-140215- /O.NEW.KMOB.SC.Y.0049.251214T1200Z-251215T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1210 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 AM Sunday to 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-140215- /O.NEW.KMOB.SC.Y.0049.251214T1200Z-251215T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1210 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO NOON CST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 34 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 AM Sunday to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
588 WHUS74 KMOB 140200 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 800 PM CST Sat Dec 13 2025 GMZ670-675-141000- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251214T2100Z/ /O.CON.KMOB.GL.W.0008.251214T2100Z-251215T0600Z/ /O.CON.KMOB.SC.Y.0050.251215T0600Z-251215T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 800 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO NOON CST MONDAY... * WHAT...For the first Small Craft Advisory, north winds 20 to 30 kt and seas 3 to 6 ft expected. For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, from 6 AM to 3 PM CST Sunday. For the Gale Warning, from 3 PM Sunday to midnight CST Sunday night. For the second Small Craft Advisory, from midnight Sunday night to noon CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>636-141000- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251215T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 800 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 AM Sunday to 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-141000- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251215T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 800 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO NOON CST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 AM Sunday to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
615 WHUS74 KMOB 140317 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 917 PM CST Sat Dec 13 2025 GMZ670-675-141100- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251214T2100Z/ /O.CON.KMOB.GL.W.0008.251214T2100Z-251215T0600Z/ /O.CON.KMOB.SC.Y.0050.251215T0600Z-251215T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 917 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO NOON CST MONDAY... * WHAT...For the first Small Craft Advisory, north winds 20 to 30 kt and seas 3 to 6 ft expected. For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, from 6 AM to 3 PM CST Sunday. For the Gale Warning, from 3 PM Sunday to midnight CST Sunday night. For the second Small Craft Advisory, from midnight Sunday night to noon CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>632-141100- /O.NEW.KMOB.MF.Y.0021.251214T0317Z-251214T1200Z/ /O.CON.KMOB.SC.Y.0049.251214T1200Z-251215T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 917 PM CST Sat Dec 13 2025 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...For the Dense Fog Advisory, until 6 AM CST Sunday. For the Small Craft Advisory, from 6 AM Sunday to 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ633>636-141100- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251215T1200Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 917 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 2 ft expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 6 AM Sunday to 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-141100- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251215T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 917 PM CST Sat Dec 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO NOON CST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 AM Sunday to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
918 WHUS74 KMOB 141109 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 509 AM CST Sun Dec 14 2025 GMZ670-675-141900- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251214T2100Z/ /O.CON.KMOB.GL.W.0008.251214T2100Z-251215T0600Z/ /O.CON.KMOB.SC.Y.0050.251215T0600Z-251215T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 509 AM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... * WHAT...For the first Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft expected. For the second Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 3 PM CST this afternoon. For the Gale Warning, from 3 PM this afternoon to midnight CST tonight. For the second Small Craft Advisory, from midnight tonight to noon CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>632-141900- /O.CON.KMOB.MF.Y.0021.000000T0000Z-251214T1200Z/ /O.CON.KMOB.SC.Y.0049.251214T1200Z-251215T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 509 AM CST Sun Dec 14 2025 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...For the Dense Fog Advisory, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ633>636-141900- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251215T1200Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 509 AM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas around 2 ft expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-141900- /O.CON.KMOB.SC.Y.0049.251214T1200Z-251215T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 509 AM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
957 WHUS74 KMOB 141830 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1230 PM CST Sun Dec 14 2025 GMZ670-675-150230- /O.CON.KMOB.SC.Y.0049.000000T0000Z-251214T2100Z/ /O.EXT.KMOB.GL.W.0008.251214T2100Z-251215T0200Z/ /O.EXT.KMOB.SC.Y.0050.251215T0200Z-251215T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1230 PM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM CST THIS AFTERNOON UNTIL 8 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON CST MONDAY... * WHAT...For the first Small Craft Advisory, north winds around 25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected. For the second Small Craft Advisory, northeast winds 20 to 30 kt and seas 6 to 9 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 3 PM CST this afternoon. For the Gale Warning, from 3 PM this afternoon until 8 PM CST this evening. For the second Small Craft Advisory, from 8 PM this evening to noon CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>636-150230- /O.CON.KMOB.SC.Y.0049.000000T0000Z-251215T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1230 PM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...North to northeast winds 20 to 25 kt with gusts up to 30 kt and waves up to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-150230- /O.CON.KMOB.SC.Y.0049.000000T0000Z-251215T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1230 PM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...North to northeast winds 20 to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
529 WHUS74 KMOB 150205 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 805 PM CST Sun Dec 14 2025 GMZ670-675-151015- /O.EXP.KMOB.GL.W.0008.000000T0000Z-251215T0200Z/ /O.CON.KMOB.SC.Y.0050.000000T0000Z-251215T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 805 PM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 25 to 30 kt with occasional gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-151015- /O.CON.KMOB.SC.Y.0049.000000T0000Z-251215T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 805 PM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...Northeast winds 25 kt with gusts up to 30 kt and waves up to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-151015- /O.CON.KMOB.SC.Y.0049.000000T0000Z-251215T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 805 PM CST Sun Dec 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Northeast winds 20 to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Dec 13, 11:56 AM CST, 14 minutes earlier. Its key messages:
- Updated at 1156 AM CST Sat Dec 13 2025
- Patchy to areas of fog may develop tonight across the local area. Fog could be dense in spots.
- A strong cold front is expected to sweep through the area on Sunday. Dangerously cold temperatures and wind chills are expected for Sunday night, and cold weather products will likely become necessary.
- Strong marine winds are expected Sunday afternoon through Sunday night in the wake of a cold front. Occasional gusts to gale force are possible over our local Gulf waters.
Area forecast discussion, Dec 13, 11:56 AM CST, 14 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1156 AM CST Sat Dec 13 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1156 AM CST Sat Dec 13 2025
- Patchy to areas of fog may develop tonight across the local
area. Fog could be dense in spots.
- A strong cold front is expected to sweep through the area on
Sunday. Dangerously cold temperatures and wind chills are
expected for Sunday night, and cold weather products will
likely become necessary.
- Strong marine winds are expected Sunday afternoon through
Sunday night in the wake of a cold front. Occasional gusts to
gale force are possible over our local Gulf waters.
&&
.DISCUSSION...
Issued at 111 AM CST Sat Dec 13 2025
An upper-level trough is expected to dig southeastward throughout
the weekend. As it does so, it will help to push a strong cold
front through the area on Sunday. Prior to the passage of the
front, high pressure to our east will keep a light onshore flow
pattern in place through tonight. This will give way to a rather
mild and humid day today, with highs topping out in the upper 60s
to low 70s. The biggest forecast challenge over the next few hours
is the possibility of fog developing. Although the environment is
primed for fog to develop prior to sunrise (dew points increased
into the mid to upper 50s, light winds, and subsidence from the
nearby high), a deck of mid-level clouds is currently streaming
across the local region, helping to prevent fog from developing as
of 1am. Looking at satellite and obs over south central
Mississippi, it seems like the cloud deck is slowly starting to
erode, and underneath these cloud breaks are where obs are
beginning to report dense fog. We will keep an eye on this
throughout the remainder of the overnight hours. As of issuance
time, a Dense Fog Advisory is in effect for coastal counties, as
well as Stone and George counties. If clouds continue to erode and
fog begins to develop over interior counties, then we will likely
need to expand the advisory northward. Although fog should
dissipate after sunrise for most areas, HREF probabilities do
continue to keep a low potential for sea fog to develop and stick
around throughout the day on Saturday over portions of Mobile Bay,
the Mississippi sound, and surrounding areas. Additionally,
another round of fog may develop later tonight/early Sunday
morning prior to the passage of the front, primarily over coastal
counties. Outside of fog potential, rain chances will be on the
increase this afternoon and especially as we get into tonight due
to moisture pooling out ahead of the front and weak forcing. Rain
will likely start off as light, warm air advection showers this
afternoon, transitioning to a broken line of light to moderate
rainfall by the overnight hours. No thunderstorms are expected due
to a lack of instability. We dry out by mid-Sunday morning as the
cold front sweeps through.
We are still anticipating the coldest air of the season for Sunday
night and into Monday as an arctic high pressure system builds in
behind the front. With the front likely moving through during the
morning hours on Sunday, temperatures are expected to drop
throughout the day as strong cold air advection commences. Lows
Sunday night are expected to plummet down to the upper teens north
of Highway 84 to the mid 20s along the immediate coastline.
Factoring in breezy conditions likely continuing through Sunday
night due to a tight pressure gradient, apparent temperatures
(wind chills) could drop to as low as 9-15 degrees north of I-10,
with upper teens potentially reaching the immediate coast. With
temperatures and wind chills this low, we will likely reach our
Cold Weather Advisory criteria for Sunday night across the entire
area, although it should be noted that several areas now are
flirting with Extreme Cold Warning criteria. Regardless of which
product ultimately gets issued, residents and visitors are urged
to make preparations to protect people, plants, pets, and pipes
from this upcoming cold weather.
Very cold temperatures continue through Monday night. Even under
sunny skies, highs on Monday will likely only remain in the upper
40s to around 50 degrees. Lows Monday night will generally be in
the 20s areawide. By Tuesday and into the middle of next week,
flow aloft becomes more zonal and high pressure shifts off to our
east, allowing for temperatures to quickly moderate. In fact,
highs by Thursday may warm back into the low 70s for some spots.
Low rain chances may also return to the area by late week. A low
risk of rip currents will be in place through the period. /96
&&
.AVIATION...
(18Z TAFS)
Issued at 1156 AM CST Sat Dec 13 2025
VFR conditions prevail until around midnight with a mix of low and
mid level clouds, with a few light showers popping up from time to
time along and north of U.S. Highway 84. Very low ceilings and
patchy to areas of fog will develop after midnight ahead a strong
cold approaching from the north. Most ceilings will reach the LIFR
to IFR criteria, with visibilities mostly reaching IFR to MVFR
criteria. A line of showers will accompany the cold front, which
is expected to reach the coast by daybreak Sunday, with northerly
winds sustained around 15-20 knots with gusts to around 25 knots
in the wake of the front. /22
&&
.MARINE...
Issued at 111 AM CST Sat Dec 13 2025
Light onshore flow will persist through tonight. We will have to
monitor for the potential of sea fog developing this morning and
lingering through tonight. A strong cold front will push across
the marine zones on Sunday. Strong northerly to northeasterly
winds are expected to develop behind the front Sunday through
Sunday night. Occasional gusts to gale force may be possible over
the Gulf waters. Winds subside on Monday, becoming a light
easterly wind for Tuesday. /96
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 72 48 60 23 / 20 50 30 0
Pensacola 72 53 63 28 / 10 40 30 0
Destin 71 55 64 31 / 10 30 30 0
Evergreen 72 43 56 21 / 20 60 20 0
Waynesboro 69 40 51 19 / 30 70 10 0
Camden 68 40 51 19 / 20 70 10 0
Crestview 73 49 60 22 / 10 40 30 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Cold Weather Advisory from midnight Sunday night to 9 AM CST
Monday for ALZ051>060-261>266.
FL...Cold Weather Advisory from midnight Sunday night to 9 AM CST
Monday for FLZ201>206.
MS...Cold Weather Advisory from midnight Sunday night to 9 AM CST
Monday for MSZ067-075-076-078-079.
GM...Small Craft Advisory from midnight Sunday night to 6 AM CST
Monday for GMZ630>636.
Small Craft Advisory from midnight Sunday night to 9 AM CST
Monday for GMZ650-655-670-675.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:12 PM CST | Dense Fog Advisory | MOB | Baldwin, Mobile | 11 hr |
| Dec 13, 10:46 AM CST | Cold Weather Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 46 hr |
| Dec 13, 12:10 PM CST | Small Craft Advisory | MOB | 48 hr | |
| Dec 13, 12:10 PM CST | Small Craft Advisory | MOB | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.